Alert archive / Illinois / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 59, NWS Lincoln, IL

June 21, 2014Logan County, Mason County, Tazewell County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 21, 2014, 3:40 PM CDT for Logan County, Mason County, Tazewell County, Illinois. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2014, 3:40 PM CDT (20:40 UTC)
Expired
Jun 21, 2014, 4:30 PM CDT
In force
50 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Logan County, IL, Mason County, IL, Tazewell County, IL

The radar

The Lincoln radar (KILX), 14 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 3:43 PM CDTTSTM WND DMGSan Jose, ILTREE BLOWN DOWN ON HIGHWAY 136 NEAR SAN JOSE...RELAYED THROUGH SHERIFFS OFFICE.
Jun 21, 3:52 PM CDTTSTM WND DMGNew Holland, ILLARGE TREES WERE BLOWN DOWN IN NEW HOLLAND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 1:33 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.7 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2014-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 47 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2014-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
47 J/kg
Mixed-layer CIN
-222 J/kg
Mixed-layer LCL
1469 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

985 
WUUS53 KILX 212040
SVRILX
ILC107-125-179-212130-
/O.NEW.KILX.SV.W.0059.140621T2040Z-140621T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
340 PM CDT SAT JUN 21 2014

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LOGAN COUNTY IN CENTRAL ILLINOIS...
  EAST CENTRAL MASON COUNTY IN CENTRAL ILLINOIS...
  SOUTH CENTRAL TAZEWELL COUNTY IN CENTRAL ILLINOIS...

* UNTIL 430 PM CDT.

* AT 339 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM DELAVAN TO MASON CITY...AND MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  LINCOLN...EMDEN...MIDDLETOWN...HARTSBURG...ATLANTA...MOUNT
  PULASKI...BEASON...NEW HOLLAND...BROADWELL AND LAWNDALE.

THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 118 AND 141.

THIS INCLUDES INTERSTATE 155 BETWEEN MILE MARKERS 0 AND 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
LINCOLN.

&&

LAT...LON 4031 8926 4028 8926 4028 8915 4025 8915
      3998 8925 4010 8960 4013 8961 4016 8964
      4016 8967 4014 8969 4014 8972 4018 8982
      4040 8966
TIME...MOT...LOC 2040Z 282DEG 28KT 4035 8955 4018 8969

HAIL...0.75IN
WIND...60MPH

$$

GEELHART
3 follow-up statements
460 
WWUS53 KILX 212056
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
356 PM CDT SAT JUN 21 2014

ILC107-125-179-212130-
/O.CON.KILX.SV.W.0059.000000T0000Z-140621T2130Z/
LOGAN IL-MASON IL-TAZEWELL IL-
356 PM CDT SAT JUN 21 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
TAZEWELL...EAST CENTRAL MASON AND LOGAN COUNTIES UNTIL 430 PM CDT...

AT 353 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM EMDEN TO MIDDLETOWN...AND MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...LAW ENFORCEMENT. A TREE WAS DOWNED ALONG HIGHWAY 136 NEAR
         SAN JOSE...AND POWER LINES WERE REPORTED DOWN NEAR MASON
         CITY AND FOREST CITY.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
LINCOLN...HARTSBURG...ATLANTA...MOUNT PULASKI...BEASON...BROADWELL
AND LAWNDALE.

THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 118 AND 141...AND
INTERSTATE 155 BETWEEN MILE MARKERS 0 AND 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
LINCOLN.

&&

LAT...LON 4031 8926 4028 8926 4028 8915 4025 8915
      3998 8925 4010 8960 4013 8961 4016 8964
      4016 8967 4014 8969 4014 8972 4018 8982
      4040 8966
TIME...MOT...LOC 2055Z 282DEG 28KT 4032 8942 4015 8956

HAIL...0.75IN
WIND...60MPH

$$

GEELHART
936 
WWUS53 KILX 212110
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
410 PM CDT SAT JUN 21 2014

ILC125-179-212119-
/O.CAN.KILX.SV.W.0059.000000T0000Z-140621T2130Z/
MASON IL-TAZEWELL IL-
410 PM CDT SAT JUN 21 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL TAZEWELL AND
EAST CENTRAL MASON COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM. 

LAT...LON 4031 8926 4028 8926 4028 8915 4025 8915
      3998 8925 4010 8960 4012 8961 4019 8960
      4025 8955 4032 8946
TIME...MOT...LOC 2109Z 282DEG 28KT 4030 8929 4010 8949

$$
ILC107-212130-
/O.CON.KILX.SV.W.0059.000000T0000Z-140621T2130Z/
LOGAN IL-
410 PM CDT SAT JUN 21 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LOGAN COUNTY
UNTIL 430 PM CDT...

AT 407 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ARMINGTON TO MIDDLETOWN...AND MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...EMERGENCY MANAGEMENT. TREES WERE DOWNED BY THESE STORMS AS
         THEY MOVED THROUGH NEW HOLLAND.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
LINCOLN...ATLANTA...BEASON...MOUNT PULASKI...BROADWELL AND LAWNDALE.

THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 118 AND 141...
AND INTERSTATE 155 BETWEEN MILE MARKERS 0 AND 10.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
LINCOLN.

&&

LAT...LON 4031 8926 4028 8926 4028 8915 4025 8915
      3998 8925 4010 8960 4012 8961 4019 8960
      4025 8955 4032 8946
TIME...MOT...LOC 2109Z 282DEG 28KT 4030 8929 4010 8949

HAIL...<.75IN
WIND...60MPH

$$
GEELHART
124 
WWUS53 KILX 212128
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
428 PM CDT SAT JUN 21 2014

ILC107-212139-
/O.EXP.KILX.SV.W.0059.000000T0000Z-140621T2130Z/
LOGAN IL-
428 PM CDT SAT JUN 21 2014

...THE SEVERE THUNDERSTORM WARNING FOR LOGAN COUNTY WILL EXPIRE AT
430 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LINCOLN.

LAT...LON 4031 8926 4028 8926 4028 8915 4025 8915
      3998 8925 4010 8960 4012 8961 4019 8960
      4025 8955 4032 8946
TIME...MOT...LOC 2129Z 282DEG 28KT 4027 8909 4007 8929

$$
GEELHART

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:32 PM CDT, 8 minutes earlier.

Area forecast discussion, Jun 21, 3:32 PM CDT, 8 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
332 PM CDT Sat Jun 21 2014

.DISCUSSION...
ISSUED 315 PM CDT Sat Jun 21 2014

SHORT TERM...Tonight through Tuesday

MCV over east central Iowa that sparked the strong to severe
storms in our area this afternoon and early evening will track
off to our east late tonight taking the rain chances with it.
Subsidence in the wake of the vort will bring a lull in the precip
thru tomorrow morning with only slight chances starting after
midnight thru Sunday morning before shower and storm chances ramp
up later tomorrow afternoon and especially tomorrow night as a more
significant wave approaches the Mid-Mississippi Valley. POPs will
increase to likely over most of the area Sunday night into Monday
as the upper wave approaches. Enough instability combined with
a better shear profile may make for another threat for severe storms
Monday afternoon and evening, depending on cloud cover during the
afternoon.

Upper wave and attendant cold front will sweep across our area
Tuesday morning taking most of the rain with it with the better
chances across the east, mainly during the morning. Weak high
pressure then expected to move across the area later in the day
bringing relatively quiet weather to the region for a brief time.

LONG TERM...Wednesday through Saturday

Model ensembles during this period not very clear cut with respect
to the upper pattern across the middle of the country with weak
disturbances embedded in the southwest flow, which produces some
significant problems with QPF and POPs in the extended. Temperatures
during this period will be close to normal but pinning down precip
chances with this type of flow is low confidence. Medium range models
try to amplify the southeast U.S. ridge but at the same time we see
energy progressing east across the Rockies and then turning northeast
around the periphery of the ridge into our area about every 2-3 days.
For now, will keep the bulk of our extended with slight chance POPs in
the grids with mentionable POPs confined to Saturday when one of
the aforementioned upper waves approaches our area.

Smith
&&

.AVIATION...
ISSUED 1220 PM CDT Sat Jun 21 2014

Beginning to see some of the expected convective development north
of the central Illinois TAF sites at midday, and should be
significantly increasing early this afternoon. Have tried resolve
the broad VCTS mentions at KPIA/KBMI with a TEMPO period for the
more significant convection this afternoon. Will hold off a bit
further south as we wait to see the evolution of the storms, then
will amend to add them in at that point. Currently looks like the
thunder threat will be over by 02-03Z at most sites. Light winds
develop overnight, and with the residual low level moisture
around, some MVFR visibilities are likely for a few hours near
sunrise.

Geelhart
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 21, 11:31 AM CDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1131 AM CDT SAT JUN 21 2014

ILZ027>031-036>038-040>057-061-221100-
CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-FULTON-KNOX-
LOGAN-MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-
PIATT-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION-
WOODFORD-
1131 AM CDT SAT JUN 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND EAST CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS DEVELOPMENT IS EXPECTED TO BEGIN WEST OF I-55 EARLY
THIS AFTERNOON...AND SPREAD SOUTHEAST THROUGH LATE AFTERNOON...
CONTINUING INTO THE EVENING. SOME OF THE STORMS MAY BECOME
SEVERE...WITH DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PERIODIC THUNDERSTORMS ARE EXPECTED THROUGH TUESDAY...WITH THE
BEST CHANCES MONDAY AND MONDAY NIGHT. SCATTERED THUNDERSTORMS ARE
ANTICIPATED AGAIN ON THURSDAY AND FRIDAY. ORGANIZED SEVERE WEATHER
IS NOT ANTICIPATED NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING...
WITH THE PRIMARY TIME FRAME BETWEEN 2 PM AND 9 PM.

ILZ062-063-066>068-071>073-221100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
1131 AM CDT SAT JUN 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS ARE EXPECTED TO BEGIN DEVELOPING TOWARD
VERY LATE AFTERNOON NORTH OF I-70...AND IN THE EVENING TO THE
SOUTH. WHILE A COUPLE OF THE STORMS MAY BRIEFLY APPROACH SEVERE
LIMITS...THE MAIN THREAT OF SEVERE WEATHER WILL BE ACROSS CENTRAL
ILLINOIS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PERIODIC THUNDERSTORMS ARE EXPECTED THROUGH TUESDAY...WITH THE
BEST CHANCES MONDAY AND MONDAY NIGHT. SCATTERED THUNDERSTORMS ARE
ANTICIPATED AGAIN ON THURSDAY AND FRIDAY. ORGANIZED SEVERE WEATHER
IS NOT ANTICIPATED NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 5 PM AND 9 PM.

GEELHART

In the hours before

Local storm report, Jun 21, 2:40 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
240 PM CDT SAT JUN 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             MARIETTA                40.50N 90.39W
06/21/2014  M1.00 INCH       FULTON             IL   TRAINED SPOTTER

&&

JRP
Local storm report, Jun 21, 2:41 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
241 PM CDT SAT JUN 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             VERMONT                 40.30N 90.43W
06/21/2014  M0.75 INCH       FULTON             IL   PUBLIC

&&

JRP
Local storm report, Jun 21, 2:46 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
246 PM CDT SAT JUN 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     HAIL             1 NW SMITHFIELD         40.48N 90.31W
06/21/2014  M0.88 INCH       FULTON             IL   TRAINED SPOTTER

&&

JRP
Local storm report, Jun 21, 3:04 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
304 PM CDT SAT JUN 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             2 N ELMWOOD             40.81N 89.97W
06/21/2014  M1.75 INCH       PEORIA             IL   EMERGENCY MNGR

&&

JRP
Local storm report, Jun 21, 3:06 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
306 PM CDT SAT JUN 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     HAIL             RAY                     40.22N 90.48W
06/21/2014  M1.00 INCH       SCHUYLER           IL   EMERGENCY MNGR

&&

JRP
Local storm report, Jun 21, 3:28 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
328 PM CDT SAT JUN 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     HAIL             ASTORIA                 40.23N 90.36W
06/21/2014  M1.00 INCH       FULTON             IL   EMERGENCY MNGR

0326 PM     HAIL             ASTORIA                 40.23N 90.36W
06/21/2014  M1.75 INCH       FULTON             IL   EMERGENCY MNGR

&&

EJL

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 1:48 PM CDTSevere Thunderstorm WarningILXFulton42 min
Jun 21, 2:15 PM CDTSevere Thunderstorm WarningILXFulton, Knox, Peoria45 min
Jun 21, 2:26 PM CDTSevere Thunderstorm WarningILXFulton49 min
Jun 21, 2:32 PM CDTAreal Flood AdvisoryILXFulton3 hr
Jun 21, 2:39 PM CDTSevere Thunderstorm WarningILXFulton, Schuyler51 min
Jun 21, 2:49 PM CDTSevere Thunderstorm WarningILXKnox, Peoria28 min
Jun 21, 3:09 PM CDTSevere Thunderstorm WarningILXTazewell, Woodford51 min
Jun 21, 3:15 PM CDTSevere Thunderstorm WarningILXCass, Mason, Schuyler45 min
Jun 21, 3:19 PM CDTSevere Thunderstorm WarningILXCass, Fulton, Mason, Menard, Tazewell41 min
Jun 21, 4:00 PM CDTSevere Thunderstorm WarningILXCass, Morgan45 min
Jun 21, 4:39 PM CDTSevere Thunderstorm WarningILXMorgan, Scott51 min
Jun 21, 4:51 PM CDTAreal Flood AdvisoryILXCass, Morgan, Schuyler3 hr
Jun 21, 5:29 PM CDTSevere Thunderstorm WarningILXScott25 min
Jun 21, 5:56 PM CDTSpecial Weather StatementILXChampaign34 min
Jun 21, 6:08 PM CDTSpecial Weather StatementILXVermilion37 min
Jun 21, 6:26 PM CDTSevere Thunderstorm WarningILXVermilion19 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.